Erectile Dysfunction Channel
Topics & Medications
Quicklinks
Related Channels

Viagra and Blindness

Final Thoughts

Serious vision problems, such as temporary or permanent blindness, are extremely rare and are not necessarily related to Viagra. However, it is important to contact your healthcare provider immediately if you notice any loss of vision in one or both eyes. Such an event may be a sign of NAION. Immediate medical treatment is necessary.
 
6 Things That Worsen or Cause ED

Viagra (Sildenafil) Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.